# SDR 95ZZZX5232

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6597B
- Make and model: Cessna T210M
- Aircraft serial: 21062792
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hose
- Part number: S217840095
- Condition: Failed
- Location: Nlg Door
- Part time: 1,314 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR OPEN HOSE PARTED FROM FITTING AFTER GEAR DOWN MODE WAS SELECTED.  MAIN LANDING GEAR WOULD NOT LOCK DOWN.  HYDRAULIC HOSE AS LISTED LOST ALL HYDRAULIC FLUID SO THE MAIN GEAR WOULD NOT HAVE PRESSURE TO LOCK INTO DOWN POSITION.  EMERGENCY LANDING WAS MADE WITH NOSE GEAR LOCKED DOWN AND MAIN GEAR SWINGING LOOSE.
